| Model Number |
BI70002000 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(h3, h6): spoke with (b)(6) on site.The system was operating as normal.(b)(6) was able to open and close the door 5 or more times.System was used in 3 cases yesterday with no issues.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an imaging system being used during a sacroiliac and thoracolumbar procedure.It was reported that the site was unable to close the gantry around the patient.They rebooted three times before it would close.There was less than an hour delay in surgery.There was no impact on patient outcome.Additional information was received.It was reported that the issue was not that the gantry would not close, but that it would not open.The site went to perform a post operative spin on the patient, and they were not able to open the gantry to get the patient out.A manual door open was done to open the gantry.